The Michigan Mathematical Journal

A simplified proof of the partition formula.

D. J. Newman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 9, Issue 3 (1962), 283-287.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998729

Digital Object Identifier
doi:10.1307/mmj/1028998729

Mathematical Reviews number (MathSciNet)
MR0142529

Zentralblatt MATH identifier
0105.26701

Subjects
Primary: 10.48

Citation

Newman, D. J. A simplified proof of the partition formula. Michigan Math. J. 9 (1962), no. 3, 283--287. doi:10.1307/mmj/1028998729. http://projecteuclid.org/euclid.mmj/1028998729.


Export citation